Representation of multiplicative systems by families of binary relations (i)

D. Tamari, A. Ginzburg

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)410-423
Number of pages14
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - 1962
Externally publishedYes

Bibliographical note

Funding Information:
Received 15 May, 1961. Research of the first-named author was supported in part by a grant from the National Science Foundation while at the University of Rochester, Summer 1960, and by a grant-in-aid from the Institute for Advanced Study at Princeton during the academic year 1960-61. f For information on the foundations of the relational calculus see [11] (with a brief, but instructive, historical introduction). Gf. also [1, 2].

Cite this